# SDR AALA20060489

- Difficulty date: July 24, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N462AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49592
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHT LENS COVER MISSING AT ROW 28 AND ONE LENS COVER LOOSE AT ROW 28.  REPLACED LENS COVER FOR MISSING LENS AND REPLACED GROMMET AND SECURED LENS COVER FOR LOOSE COVER AT ROW 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.
